Alert archive / Missouri / Freeze Warnings in 2017

Freeze Warning 2, NWS St. Louis, MO

March 13, 201729 counties in Missouri; 17 counties in Illinois

NWS St. Louis, MO issued this freeze warning at Mar 13, 2017, 2:04 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It was in force for 68 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 13, 2017, 2:04 PM CDT (19:04 UTC)
Expired
Mar 16, 2017, 10:00 AM CDT
In force
68 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 11:00 AM CDTSNOW 0.1Weldon Spring, MO
Mar 14, 11:15 AM CDTSNOW 0.32 Ne Hematite, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
430 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

368 
WWUS73 KLSX 131904
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
204 PM CDT Mon Mar 13 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141000-
/O.NEW.KLSX.FZ.W.0002.170313T1904Z-170316T1500Z/
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-
Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-
Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-
Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL-
Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL-
Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO-
Warren MO-Washington IL-Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, 
Fulton, Hannibal, Jefferson City, Litchfield, Mexico, 
Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, 
Salem, Sparta, Sullivan, Union, Vandalia, and Washington
204 PM CDT Mon Mar 13 2017

...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT THURSDAY...

The National Weather Service in Saint Louis has issued a Freeze
Warning, which is in effect until 10 AM CDT Thursday.

* TIMING...A hard freeze is expected each night through Wednesday
  night.

* TEMPERATURES...Lows are expected to fall into the lower to
  middle 20s tonight, the teens on Tuesday night, and the 20s 
  again on Wednesday night.

* IMPACTS...Sensitive plants and trees that started early growth
  because of the above normal temperatures in February and early
  March may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Britt
5 follow-up statements
898 
WWUS73 KLSX 140830
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
330 AM CDT Tue Mar 14 2017


ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-142030-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-
Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-
Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-
Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL-
Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL-
Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO-
Warren MO-Washington IL-Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, 
Fulton, Hannibal, Jefferson City, Litchfield, Mexico, 
Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, 
Salem, Sparta, Sullivan, Union, Vandalia, and Washington
330 AM CDT Tue Mar 14 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

* TIMING...A hard freeze is expected each night through 
  Wednesday night.

* TEMPERATURES...Lows are expected to fall into the teens tonight
  and the 20s on Wednesday night.

* IMPACTS...Sensitive plants and trees that started early growth 
  because of the above normal temperatures in February and early 
  March may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Byrd
982 
WWUS73 KLSX 141941
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
241 PM CDT Tue Mar 14 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151100-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-
Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-
Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-
Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL-
Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL-
Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO-
Warren MO-Washington IL-Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, 
Fulton, Hannibal, Jefferson City, Litchfield, Mexico, 
Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, 
Salem, Sparta, Sullivan, Union, Vandalia, and Washington
241 PM CDT Tue Mar 14 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

* TIMING...A hard freeze is expected tonight and Wednesday night.

* TEMPERATURES...Lows are expected to fall into the teens tonight
  and the 20s on Wednesday night.

* IMPACTS...Sensitive plants and trees that started early growth 
  because of the above normal temperatures in February and early 
  March may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Britt
341 
WWUS73 KLSX 150832
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
332 AM CDT Wed Mar 15 2017


ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152100-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-
Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-
Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-
Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL-
Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL-
Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO-
Warren MO-Washington IL-Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, 
Fulton, Hannibal, Jefferson City, Litchfield, Mexico, 
Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, 
Salem, Sparta, Sullivan, Union, Vandalia, and Washington
332 AM CDT Wed Mar 15 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

* TIMING...A hard freeze is expected tonight.

* TEMPERATURES...Lows are expected to fall into the 20s tonight.

* IMPACTS...Sensitive plants and trees that started early growth 
  because of the above normal temperatures in February and early 
  March may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Byrd
504 
WWUS73 KLSX 152046
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
346 PM CDT Wed Mar 15 2017


ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161500-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-
Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-
Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-
Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL-
Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL-
Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO-
Warren MO-Washington IL-Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, 
Fulton, Hannibal, Jefferson City, Litchfield, Mexico, 
Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, 
Salem, Sparta, Sullivan, Union, Vandalia, and Washington
346 PM CDT Wed Mar 15 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

* TIMING...A hard freeze is expected tonight.

* TEMPERATURES...In the low to upper 20s.

* IMPACTS...Sensitive plants and trees that started early growth 
  because of the above normal temperatures in February and early 
  March may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Gosselin
369 
WWUS73 KLSX 161459
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
Issued by National Weather Service Lincoln IL
959 AM CDT Thu Mar 16 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161600-
/O.EXP.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/
Adams-Audrain-Bond-Boone-Brown-Calhoun-Callaway-Clinton-Cole-
Crawford-Fayette-Franklin-Gasconade-Greene-Iron-Jefferson-Jersey-
Knox-Lewis-Lincoln-Macoupin-Madison-Marion-Moniteau-Monroe-
Montgomery-Osage-Pike-Ralls-Randolph-Reynolds-Shelby-St. Charles-
St. Clair-St. Francois-St. Louis-St. Louis City-Ste. Genevieve-
Warren-Washington-
Including the cities of Alton, Anthonies Mill, Antonia, Arcadia, 
Arnold, Ashley, Ballwin, Belleville, Bixby, Blackwell, 
Bonne Terre, Bourbon, Bowling Green, Breese, Buell, California, 
Canaan, Canton, Carlinville, Catawissa, Catherine Place, Chamois,
Cherryville, Chesterfield, Clarence, Columbia, Cook Station, 
Cuba, Cyrene, Danville, Davisville, De Soto, Desloge, Doe Run, 
Dutzow, East St. Louis, Edina, Edwardsville, Ellington, Elsberry,
Farmington, Festus, Fletcher, Florissant, Fredericktown, 
Freeburg, Fulton, Garwood, Glover, Granite, Greenville, Hannibal,
Hardin, Harvester, Hermann, Ilasco, Indian Creek, Ironton, 
Jefferson City, Jerseyville, Jonesburg, Kampville, Kirkwood, 
Knob Lick, La Belle, La Grange, Latty, Linn, Litchfield, 
Louisiana, Maud, Mehlville, Mexico, Mineola, Monroe City, 
Montgomery City, Moscow Mills, Mount Sterling, Murphy, Nashville,
New Florence, New Hope, O'Fallon, Oak Hill, Oakville, Old Mines, 
Owensville, Pacific, Paris, Park Hills, Pilot Knob, Pittsfield, 
Potosi, Quincy, Redford, Rich Fountain, River Aux Vases, Salem, 
Shelbina, Shelbyville, Shirley, Sparta, St. Charles, St. Clair, 
St. Clement, St. Louis, St. Peters, Stanton, Ste. Genevieve, 
Steelville, Sullivan, Thompson, Tipton, Troy, Union, 
University City, Vandalia, Viburnum, Victoria, Warrenton, 
Washington, Wellsville, and White Hall
959 AM CDT Thu Mar 16 2017

...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING...

Temperatures have largely risen above freezing across the region. 

$$

Geelhart

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Mar 13, 12:48 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 13, 12:48 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1248 PM CDT Mon Mar 13 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 401 AM CDT Mon Mar 13 2017

Surface low over southwestern Iowa will continue to track to the
southeast today, sliding just south of the STL metro area around
18z. It will exit the forecast area by 00z Tuesday. In the meantime,
decent area of snow has developed in warm sector along and south of
I44 corridor in MO and along I55 corridor in IL. Most locations to
see less than an inch of snow, with the higher amounts possible from
Rolla area northeastward through STL metro and into central IL. As
for northeast MO/west central IL, dry air was hard to overcome
initially, so snowfall amounts will be a bit less than originally
thought, between 1 and 2 inches. But will keep winter weather
advisory going for the northeastern 3 counties at this time. As for
highs, a bit hard to pin down depending on cloud cover and
precipitation. For now have upper 30s to mid 40s. So will expect the
snow to change over to a mix of snow and rain, then eventually all
light rain by this afternoon.

Tonight, will still be in cyclonic flow of this system, so clouds
and light precipitation to linger. Rain will eventually mix with
then change over to very light snow this evening, before coming to
an end. Little additional accumulation expected tonight.

Byrd

.LONG TERM...  (Tuesday through Sunday)
Issued at 401 AM CDT Mon Mar 13 2017

Main focus thru the period will be the expected hard freeze, which
may begin tonight, lasting thru Thurs morning. Despite the high
confidence in reaching a hard freeze during this time, will likely
hold off issuing a headline this morning with the ongoing snow
and still high visibility of upcoming cold temps.

The upper trof currently over srn Canada will dig into the Midwest
and Great Lakes region as the approaching s/w moves ewd. This will
leave the region under NW flow thru at least Wed night. An upper
level ridge builds into the region on Thurs as a s/w is ejected into
the nwrn U.S. and races ewd. At the sfc, a ridge will build into the
area bringing much colder temps to the area thru Thurs morning as it
slowly builds ewd.

Mdls are in fairly good agreement thru Thurs morning. The GEM
becomes an outlier at this point with a slightly flatter ridge
allowing a s/w and associated precip to drop into the ern half of
the CWA on Thurs. Have kept this time period dry for now and focused
on the stronger trof to drop into the area late Thurs night into
Fri.

Have trended aob the coolest guidance beginning Tues and continue
thru Thurs morning with continued CAA over the area. Late Wed night
sfc winds do become sely and do expect relatively warmer temps
compared to the night before. However, this is still expected to
result in temps in the mid 20s.

As the thermal ridge builds into the area on Thurs, expect temps to
return to more seasonable temps. The GFS/ECMWF solns diverge for sfc
pattern into next weekend and have therefore trended twd a
compromise for now.

Tilly

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1238 PM CDT Mon Mar 13 2017

The advancing surface low was located west northwest of KSTL at
midday with the trailing cold front extending through south
central MO. IFR flight conditions were widespread with drizzle/
light rain and possibly some light snow mix located from the St.
Louis region northward and westward into central MO. The surface
low and cold front will continue to move east-southeast through
the afternoon and evening with winds shifting to the northwest and
then north in its wake. Drizzly light precipitation will continue
at all but KUIN for another 2-3 hours and then should end as the
low continues to pull away. CIGS should also then gradually
improve with most areas into MVFR conditions this evening, and
then improving to VFR on Tuesday morning.

SPECIFICS FOR KSTL:

Drizzle and LIFR conditions will persist until around 21Z when the
surface low and cold front passes by and winds shift to the
northwest. Thereafter we should see a gradual improvement with IFR
flight conditions late afternoon into the evening, and then MVFR
late evening through overnight. Conditions should improve to VFR
on Tuesday morning.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 13, 12:28 PM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
1228 PM CDT Mon Mar 13 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141145-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
1228 PM CDT Mon Mar 13 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...This Afternoon and Tonight

A hard freeze is likely across the entire area tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A hard freeze is likely across the area again Tuesday night and
possibly Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Britt

In the hours before

Local storm report, Mar 13, 9:31 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT MON MAR 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     SNOW             7 S OKAWVILLE           38.33N  89.55W
03/13/2017  M1.0 INCH        WASHINGTON         IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700338

GOSSELIN
Local storm report, Mar 13, 9:32 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT MON MAR 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             MEDORA                  39.18N  90.14W
03/13/2017  M1.1 INCH        MACOUPIN           IL   CO-OP OBSERVER

&&

EVENT NUMBER LSX1700339

GOSSELIN
Local storm report, Mar 13, 9:36 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CDT MON MAR 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             AVISTON                 38.61N  89.61W
03/13/2017  M1.0 INCH        CLINTON            IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700340

GOSSELIN
Local storm report, Mar 13, 9:41 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
941 AM CDT MON MAR 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             2 NE HEMATITE           38.22N  90.46W
03/13/2017  M1.5 INCH        JEFFERSON          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700341

GOSSELIN
Local storm report, Mar 13, 11:05 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT MON MAR 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TORNADO          1 WNW ARGYLE            38.30N  92.04W
03/06/2017                   OSAGE              MO   NWS STORM SURVEY

            A NWS STORM SURVEY TEAM DETERMINED AN EF-1 TORNADO
            BEGAN AROUND 0.75 MILES WEST NORTHWEST OF ARGYLE AND
            MOVED EAST NORTHEAST ACROSS SOUTHERN OSAGE COUNTY
            LIFTING 1 MILE NORTHEAST OF FREEBURG. THE PATH LENGTH
            WAS 7.3 MILES WITH A MAXIMUM WIDTH OF 75 YARDS.

&&

EVENT NUMBER LSX1700342

FGLASS
Local storm report, Mar 13, 11:13 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CDT MON MAR 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TORNADO          1 SSE BENLD             39.08N  89.79W
03/07/2017                   MACOUPIN           IL   NWS STORM SURVEY

            A NWS STORM SURVEY TEAM DETERMINED AN EF-1 TORNADO
            BEGAN ON THE WEST SIDE OF SAWYERVILLE AND MOVED
            NORTHEAST ACROSS SOUTHWEST MACOUPIN COUNTY INTO WESTERN
            MONTGOMERY COUNTY LIFTING AROND 2.7 MILES SOUTHEAST OF
            LITCHFIELD. THE PATH LENGTH WAS 13 MILES WITH A MAXIMUM
            WIDTH OF 100 YARDS.

&&

EVENT NUMBER LSX1700343

FGLASS

Nearby

Freeze Warnings in Missouri, 2017Freeze Warnings in Illinois, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.